# SDR 211011004

- Difficulty date: April 21, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N191AJ
- Make and model: Doug DC-9-83
- Aircraft serial: 53191
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IMPROPER REPAIR ON FUSELAGE AFT OF LEFT 1 DOOR FS 237 JUST BELOW L17L.  CORRECTIVE ACTION:  CUT OUT DENTED SECTION OF SKIN.  FABRICATED AND INSTALLED REPAIR DOUBLERS (7) AT FS 237 L17L.  (NR 23666)
